MAUDE Adverse Event Report: GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT

GYRUS ACMI, INC. TFL LASER FOOTSWITCH- WIRELESS; POWERED LASER SURGICAL INSTRUMENT
Model Number TFL-AFSWL
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, the powered laser surgical instrument footswitch would not pair with the laser system.It is unknown when the issue occurred.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a definitive root cause could not be established.The suggested phenomenon could not be confirmed, nor reproduced.The issue was reported to have been resolved by a visit from the sales representative the console was reported to have been re-paired to its footswitch.As such, the probable cause is likely due to a failure to follow the pairing directions.There are no countermeasures necessary for the suggested phenomenon because the associated risk is acceptable.The manufacturer will monitor the occurrence rate in the context of the utilized quality management system.If necessary, the manufacturer will take action in the future.Olympus will continue to monitor field performance for this device.

Brand Name
TFL LASER FOOTSWITCH- WIRELESS
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20247068
Report Number3011050570-2024-00380
Device Sequence Number15274389
Product Code GEX
UDI-Device Identifier00821925044272
UDI-Public00821925044272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-AFSWL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TFL-PLS LASER SYSTEM MDUF200275.
Patient SexUnknown